# SDR AALA2020020549007

- Difficulty date: February 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 57,342 hours, 23,864 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTOBRAKE SYSTEM DISARMED ON TOUCHDOWN WITH NO BRAKE OR INPUT.***SUPPLEMENTAL ACTION SECT 4: TROUBLESHOOT IAW FIM 32-42-00-810-828 NO FAULTS FOUND. PERFORMED AACU BITE CHECK IAW 32-42-00-810-801 BITE CHECK GOOD.***(CLOSED)
